Author Details

Zheng, Jin, United Kingdom

  • Vol 1, No 1 (2012) - Articles
    Stochastic Modeling and Estimation of Market Volatilities with Applications in Financial Forecasting
    Abstract  PDF


International Journal of Statistics and Probability   ISSN 1927-7032(Print)   ISSN 1927-7040(Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.

----------------------------------------------------------------------------------------------------------------------------------------------------------------------

doaj_logo_new_120 proquest_logo_120images_120.